Upper bound for the diameter of a tree in the quantum graph theory / Boiko, O. P., Martyniuk, O. M., Pyvovarchyk, V. M. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (8))

Boiko O. P., Martyniuk O. M., Pyvovarchyk V. M.
Upper bound for the diameter of a tree in the quantum graph theory


Download publication will be available after 09/01/2024 р., in 36 days

Cite:
Boiko, O. P., Martyniuk, O. M., Pyvovarchyk, V. M. (2022). Upper bound for the diameter of a tree in the quantum graph theory. Ukrainian Mathematical Journal, 74 (8), 1020-1028. http://jnas.nbuv.gov.ua/article/UJRN-0001354381 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209